# SDR AALA202302214234

- Difficulty date: January 14, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U16
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON Z ANGLE LOCATED FROM BS 992.9 TO BS 1006 AT LBL 30. REPLACED ANGLE PER SRM 51-40-02-0G.
